AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Large Deviations and Adiabatic Transitions for Dynamical Systems and Markov Processes in Fully Coupled Averaging
Yuri Kifer, Hebrew University, Jerusalem, Israel

Memoirs of the American Mathematical Society
2009; 129 pp; softcover
Volume: 201
ISBN-10: 0-8218-4425-3
ISBN-13: 978-0-8218-4425-0
List Price: US$71
Individual Members: US$42.60
Institutional Members: US$56.80
Order Code: MEMO/201/944
[Add Item]

Request Permissions

The work treats dynamical systems given by ordinary differential equations in the form \(\frac{dX^\varepsilon(t)}{dt}=\varepsilon B(X^\varepsilon(t),Y^\varepsilon(t))\) where fast motions \(Y^\varepsilon\) depend on the slow motion \(X^\varepsilon\) (coupled with it) and they are either given by another differential equation \(\frac{dY^\varepsilon(t)}{dt}=b(X^\varepsilon(t), Y^\varepsilon(t))\) or perturbations of an appropriate parametric family of Markov processes with freezed slow variables.

Table of Contents

  • Part 1. Hyperbolic Fast Motions
  • Part 2. Markov Fast Motions
  • Bibliography
  • Index
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia